A Reduction Theory for Symplectic Matrices.
Mathematische Zeitschrift, Tome 101 (1967), pp. 213-244
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1967__101_170838,
author = {Ulrich Christian},
title = {A {Reduction} {Theory} for {Symplectic} {Matrices.}},
journal = {Mathematische Zeitschrift},
pages = {213--244},
year = {1967},
volume = {101},
zbl = {0153.05302},
url = {http://geodesic.mathdoc.fr/item/MZ_1967__101_170838/}
}
Ulrich Christian. A Reduction Theory for Symplectic Matrices.. Mathematische Zeitschrift, Tome 101 (1967), pp. 213-244. http://geodesic.mathdoc.fr/item/MZ_1967__101_170838/